Maine, 2012Flooding in Maine, June 3 to 6, 2012
June 3 to 6, 2012 · NWS GYX · 6 events in 5 counties and zones
Low pressure formed on the triple point of a slow moving occlusion over southern New England on the 2nd of June. An upper trough moving in from the west significantly intensified this system as it slowly moved off Cape Cod on the 3rd of June.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Low pressure formed on the triple point of a slow moving occlusion over southern New England on the 2nd of June. An upper trough moving in from the west significantly intensified this system as it slowly moved off Cape Cod on the 3rd of June. This unusually deep system tapped tropical moisture as it slowly moved east through the Gulf of Maine on the 3rd and 4th of June. Heavy rain caused rivers and streams in Maine to rise above flood stage in many locations, generally in southern and central portions of western Maine. Rainfall totals across this area from the 2nd through the 4th ranged from 3 to 8 inches with highest amounts in coastal and southern interior sections and a secondary maximum in the foothills.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Jun 2, 11:59 PM EST, 58 minutes earlier.
Area forecast discussion, Jun 2, 11:59 PM EST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1259 AM EDT SUN JUN 3 2012
.SYNOPSIS...
AN UPPER LOW PRESSURE SYSTEM SLOWLY MOVING EAST FROM THE GREAT
LAKES WILL ALLOW A SECONDARY COASTAL LOW TO GRADUALLY DEVELOP
OVER SOUTHERN NEW ENGLAND TONIGHT AND MOVE INTO THE GULF OF MAINE
SUNDAY. THIS SURFACE LOW WILL FURTHER DEVELOP EAST OF NEW ENGLAND
SUNDAY NIGHT AND MONDAY AND THEN BECOME THE PRIMARY LOW WITH TIME
AND STALL OVER THE GULF OF MAINE THROUGH MOST OF THE WEEK AS IT
BECOMES VERTICALLY STACKED IN THE ATMOSPHERE.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
HAVE UPDATED TO DROP THE COASTAL FLOOD WATCH FOR THE REST OF THE
NGT AND THRU SUNDAY. WILL CONT THE COASTAL FLOOD WATCH FOR SUNDAY
NGT FROM 9 PM THRU 1 AM. WILL CONT THE FLOOD WATCH FOR ALL BUT OUR
SRN NH ZONES PER LATEST RADAR...RAINFALL REPORTS AND EXPECTED
ADDITIONAL QPF. RADAR SHOWS BANDS OF HEAVY RAIN CONTINUING OVER
MUCH OF WRN MAINE AND INTO ADJACENT ERN MOST NH AT THIS TIME. THE
AXIS OF HEAVY RAIN WILL SLOWLY SHIFT TO THE NE WITH TIME.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 AM MONDAY/...
THE SURFACE LOW STALLS IN THE GULF OF MAINE AND SLOWLY DEVELOPS
VERTICALLY WITH TIME AS THE GT LAKES LOW DROPS SEWD AND BEGINS TO
MERGE. BANDS OF RAIN ALONG WITH SOME WRAPAROUND MSTR WILL CONTINUE
MOSTLY OVER MAINE BUT AT TIMES WORK INTO NH. WINDS WILL BECOME
NNELY AND TEMPS TO REMAIN COOL. FOR POPS USED A BLEND OF THE
NAM/GFS. THE FLOOD WATCH AND COASTAL FLOOD WATCH WILL CONTINUE.
TEMPS WILL REMAIN COOL. OVERALL PREFERRED POPS FROM GFS.
&&
.LONG TERM /MONDAY THROUGH SUNDAY/...
DEEP LAYER MOIST CYCLONIC FLOW WILL CONTINUE THROUGH AT LEAST
WEDNESDAY. THIS MEANS CLOUDY SKIES...AND ON AND OFF LIGHT SHOWER
ACTIVITY ALONG WITH LOWER THAN NORMAL TEMPERATURES THROUGH THAT
PERIOD. THEREAFTER...SOME IMPROVEMENT IS EXPECTED...BUT WITH
CYCLONIC FLOW REMAINING IN PLACE WITH ANOTHER SHORT WAVE TROUGH
DROPPING IN...WE CANNOT RULE OUT PERIODS OF CLOUDS AND SHOWERS
THURSDAY THROUGH THE WEEKEND.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
SHORT TERM /THROUGH SUNDAY NIGHT/...MVFR TO IFR CONDITIONS IN
RAIN AND PATCHY FOG THRU SUNDAY NGT WITH SOME LOCAL LIFR
CONDITIONS. LLWS CONTINUES OVER ERN AREAS BUT WILL SHIFT E OF THE
FCST AREA THRU THIS MORNING.
LONG TERM...MVFR TO LOWER END VFR BKN SKIES ARE EXPECTED MONDAY
THROUGH THURSDAY WITH LOW PRESSURE NEARBY.
&&
.MARINE...
SHORT TERM /OVERNIGHT THROUGH SUNDAY NIGHT/...WILL UPDATE TO INPUT
LATEST OBSERVED DATA WITH JUST MINOR ADJUSTMENTS, IF ANY, TO THE
PREVIOUS FCST. WILL CONTINUE THE GALE WARNING OVER THE OUTER
WATERS AND SCA IN THE BAYS THRU SUNDAY. STRONG ESELY WINDS HAVE
ALREADY BEGUN TO DEVELOP NEAR THE IOS C-MAN ATTM AND THIS AREA OF
STRONG WINDS WILL GRADUALLY INTENSIFY AND MOVE NORTHEAST ACROSS
ALL THE OUTER WATERS BY THIS EVENING. A STG LO LEVEL JET WILL BE
MOVING OVER THE WATERS WITH POSSIBLY A 3-6 HR WINDOW OF STG GALES.
SEAS WILL CONT TO BUILD AND SWAN MODEL SEEMS TO HANDLE SEAS FCST
WELL REACHING 12 FT. THE LOW MOVES INTO THE GULF OF MAINE SUNDAY
AND SUNDAY NIGHT SO WINDS WILL BACK TO A MORE NELY FLOW SUNDAY AND
SUNDAY NIGHT BUT BANDS OF STG WINDS WILL CONTINUE.
LONG TERM...NORTHEAST GALES POSSIBLE MONDAY INTO MONDAY NIGHT WITH
LOW PRESSURE NEARBY. EVENTUALLY...THE LOW WILL MOVE EAST AND THE
GRADIENT WILL WEAKEN AND CONDITIONS WILL IMPROVE STARTING LATER
MONDAY NIGHT.
&&
.HYDROLOGY...
THE BAND OF HEAVY RAIN THAT SET UP ALONG THE ME/NH BORDER HAS
PRODUCED TWO TO FOUR INCHES OR RAIN...AND ALTHOUGH THE BAND IS
BEGINNING TO SHIFT EAST...ANOTHER INCH OR SO IS POSSIBLE IN THIS
AREA OVERNIGHT. TO THE EAST...EXPECT TWO TO FIVE INCHES ACROSS THE
REST OF WRN AND CENTRAL ME BY LATE SUNDAY...AS THE BAND OF HEAVY
RAIN SHIFTS EAST.
COUNTY BASED FLOOD WARNINGS CONT FOR A GOOD PORTION OF WRN ME AND
ERN NH DUE TO THE EXCESSIVE RAINFALL THAT HAS FALLEN AND
ADDITIONAL QPF EXPECTED THRU SUNDAY.
A FLOOD WATCH REMAINS FOR ALL OF OUR FCST AREA EXCEPT OUR SRN NH
ZONES WHERE PRPC HAS ENDED OR LET UP CONSIDERABLY...THOUGH
ADDITIONAL RAIN IS PSBL IN THIS AREA IT WON'T BE EXCESSIVE.
A FLOOD WARNING FOR THE SACO RIVER AT CONWAY HAS BEEN ISSUED.
CAMPGROUNDS ALONG CREEKS AND RIVERS... PARTICULARLY IN THE NORTH
CONWAY AREA... WILL NEED TO TAKE NOTICE AND WE HAVE CONTACTED THE
LOCAL FIRE CHIEF FOR THAT REGION. LAST YEARS TROPICAL SYSTEM HAS
CHANGED THE GEOMORPHOLOGY OVER THESE RIVERBEDS...WITH PILES OF
COBBLESTONE IN THE RIVERBEDS.
RIVER FLOOD WARNINGS ALSO ARE IN EFFECT FOR THE PRESUMPSCOT AND
SWIFT RIVERS. OTHER STREAMS AND RIVERS ARE ALSO VULNERABLE TO
FLOODING DEPENDING ON RAINFALL TOTALS. POOR DRAINAGE URBAN
FLOODING MAY ALSO BE A CONCERN.
&&
.TIDES/COASTAL FLOODING...
TIDES HAVE PEAKED ALONG THE COAST...WITH PORTLAND RECORDING A HIGH
AROUND 12.3 FT. THE TIDAL FLOOD STAGE IN PORTLAND IS 12 FEET. WILL
CONTINUE THE FLOOD WATCH FOR SUNDAY AND SUNDAY NIGHTS HIGH TIDES
AS WELL. IT IS IMPORTANT TO NOTE ESPECIALLY THE HIGH TIDE SUNDAY
NIGHT MAY POSE MORE PROBLEMS SINCE THE ASTRONOMICAL HIGH TIDE IS
EVEN HIGHER THAN ITS PREDECESSORS.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH THROUGH LATE TONIGHT FOR MEZ007>009-012>014-
018>028.
COASTAL FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR
MEZ023>028.
NH...FLOOD WATCH THROUGH LATE TONIGHT FOR NHZ001>006.
COASTAL FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR
NHZ014.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ151-
153.
GALE WARNING UNTIL 6 PM EDT THIS EVENING FOR ANZ150-152-154.
&&Hazardous weather outlook, Jun 2, 11:53 PM EST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
1253 AM EDT SUN JUN 3 2012
MEZ007>009-012>014-018>022-NHZ001>006-040500-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-
1253 AM EDT SUN JUN 3 2012
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NHZ007>010-013-040500-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
1253 AM EDT SUN JUN 3 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND
SOUTHEASTERN NEW HAMPSHIRE.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MEZ023>028-040500-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
1253 AM EDT SUN JUN 3 2012
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...COASTAL FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
COASTAL FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NHZ014-040500-
COASTAL ROCKINGHAM-
1253 AM EDT SUN JUN 3 2012
...COASTAL FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW HAMPSHIRE.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
COASTAL FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ151-153-040500-
PENOBSCOT BAY-CASCO BAY-
1253 AM EDT SUN JUN 3 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ150-152-154-040500-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1253 AM EDT SUN JUN 3 2012
...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT
CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM
STONINGTON ME TO PORT CLYDE ME.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 2, 10:33 PM EST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1133 PM EDT SAT JUN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM FLASH FLOOD MADISON 43.90N 71.15W
06/02/2012 CARROLL NH LAW ENFORCEMENT
WASHOUTS ON GRISON RD. AND HOLDER RD.
&&
EVENT NUMBER GYX1200033
MJCLocal storm report, Jun 2, 10:37 PM EST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
1137 PM EDT SAT JUN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM NON-TSTM WND DMG ENFIELD 43.64N 72.14W
06/02/2012 GRAFTON NH NEWSPAPER
TREE DOWN
0500 PM NON-TSTM WND DMG CANAAN 43.65N 72.01W
06/02/2012 GRAFTON NH NEWSPAPER
TREE DOWN ON CAR
0520 PM NON-TSTM WND DMG LYME 43.81N 72.16W
06/02/2012 GRAFTON NH NEWSPAPER
POWER LINES DOWN
0600 PM NON-TSTM WND DMG BETHLEHEM 44.28N 71.69W
06/02/2012 GRAFTON NH STATE POLICE
TREES DOWN
1015 PM FLASH FLOOD MADISON 43.90N 71.15W
06/02/2012 CARROLL NH LAW ENFORCEMENT
WASHOUTS ON GRISON RD. AND HOLDER RD.
1045 PM FLASH FLOOD EATON 43.91N 71.08W
06/02/2012 CARROLL NH LAW ENFORCEMENT
SIGNIFICANT WATER FLOWING ACROSS 153 AT CRYSTAL LAKE
1100 PM FLASH FLOOD BUCKFIELD 44.29N 70.37W
06/02/2012 OXFORD ME LAW ENFORCEMENT
A FEW FLOODED ROADS
&&
EVENT NUMBER GYX1200029 GYX1200030 GYX1200031 GYX1200032 GYX1200033
GYX1200034 GYX1200035
MJCFlood, Cumberland
- When
- June 3, 12:57 AM EST to June 4, 2:13 PM EST
- Where
- Cumberland County, 0.26 mi W of Cumberland Mills to 0.71 mi W of Cumberland Mills
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 43.680, -70.355
Heavy rain caused flooding on the Presumpscot River in Westbrook (flood stage 15 ft), which crested at 21.25 ft.
Flood, Oxford
- When
- June 3, 2:15 AM EST to 12:40 PM EST
- Where
- Oxford County, Roxbury to 0.05 mi WSW of Roxbury
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 44.670, -70.580
Heavy rain caused minor flooding on the Swift River at Roxbury (flood Stage 7 ft), which crested at 8.97 ft.
Flood, Androscoggin
- When
- June 3, 3:01 PM EST to June 6, 4:22 AM EST
- Where
- Androscoggin County, 0.66 mi NNE of Auburn to 0.35 mi NE of Auburn
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 44.108, -70.224
Heavy rain caused flooding on the Androscoggin River at Auburn (flood stage 13 ft), which crested at 16.76 ft.
Flood, Somerset
- When
- June 3, 9:25 PM EST to June 5, 9:51 PM EST
- Where
- Somerset County, 0.4 mi ESE of Skowhegan to 1.32 mi ENE of Skowhegan
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 44.767, -69.713
Heavy rain caused flooding on the Kennebec River at Skowhegan (flood stage 35,000 cfs), which crested at 51,090 cfs.
Flood, Kennebec
- When
- June 4, 12:55 AM EST to June 6, 8:21 AM EST
- Where
- Kennebec County, 1.33 mi WSW of Augusta to 1.1 mi W of Augusta
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 44.312, -69.775
Heavy rain caused flooding on the Kennebec River at Augusta (flood stage 12 ft), which crested at 15.65 ft.
Flood, Kennebec
- When
- June 4, 5:55 AM EST to June 6, 6:56 PM EST
- Where
- Kennebec County, North Sidney to 1.34 mi SSW of North Sidney
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 44.470, -69.680
Heavy rain caused flooding on the Kennebec River at North Sidney (flood stage 17 ft), which crested at 18.79 ft.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Oklahoma, June 3 to 4, 2012$422,000 · 65 kt wind · 27 events
- Hail and Damaging Winds in Arkansas, June 3, 2012$337,000 · 2.5 in hail · 31 events
- Hail and Damaging Winds in Alabama, June 3 to 4, 2012$295,000 · 1 in hail · 12 events
- Flash Flooding and Hail in Tennessee, June 3 to 4, 2012$120,000 · 1.75 in hail · 24 events
- Coastal Flood in Massachusetts, June 3, 20121 injured · $115,000 · 5 events
- Hail and Damaging Winds in Mississippi, June 3 to 4, 2012$110,000 · 1 in hail · 8 events
- Damaging Winds in Pennsylvania, June 3, 2012$60,000 · 50 kt wind · 10 events
- Tornadoes and Hail in Minnesota, June 3, 2012EF1 · 4 events
- Hail and Damaging Wind in Iowa, June 3, 2012$26,000 · 1 in hail · 4 events
- Coastal Flood in Maine, June 3, 2012$18,000 · 6 events
- Hail and Damaging Winds in Alabama, June 3, 20121.75 in hail · 16 events
- Hail and Damaging Winds in Tennessee, June 3, 2012$11,000 · 1.5 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 392981, 392985, 392986, 392982, 392984, 392983.